# SDR 2020F00285

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N3JN
- Make and model: Boeing 737*
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Part time: 23,111 hours, 4,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: E

## Discrepancy

360FL, .78MACH, AC STARTED SHAKING NOTICEABLE, AT OFF, SPARKS FROM ENGINE #1. N1 45% EGT SLIGHTLY HIGH. PAX SAW FLAMES FROM ENG.  ENG SHUT DOWN WITHIN 2 MIN.  SINGLE ENG RUN TIME 40 MIN.
